# SDR SWAA2015082443087

- Difficulty date: August 7, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STIFFENER CRACKED, STAB STATION 92.7, SECOND STIFFENER FROM FWD SPAR.  REPAIRED RIB IAW SRM.
